# SDR IPXA2021090273470

- Difficulty date: August 11, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD CARGO COMP CEILING PANEL 132PC HAS SEVERAL DENTS,SCRATCHES,AND DAMAGED AREA AROUND FASTENER HOLE LOCATED ON METAL SURFACE OF PANEL.FABRICATED PER SREO A300-2550-21666-E.
